# SDR A6WA202209088316

- Difficulty date: September 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7867
- Aircraft time: 39,075 hours, 37,789 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 2027628800
- Part serial: NSN
- Condition: Corroded
- Location: Fs 394 - Fs 409+
- Part time: 39,075 hours, 37,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SEAT TRACK FROM FS 394 TO FS 409+128 RBL 9 HAS SEVERAL AREAS OF SURFACE CORROSION. EVALUATED CORROSION ON R/H FLOOR SEAT TRACK AT FS 394 TO FS 409+128 AT RBL 9 AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-21-49 REV 39. *********AIRCRAFT REMOVED FROM SERVICE*************************** REMOVED AND REPLACED 1 EACH R/H FLOOR SEAT TRACK FROM FS 394 TO FS 409+128 RBL    RBL 9 IAW CRJ200 AMM 53-01-11 REV 65. RESTORED PROTECTIVE FINISH TO SEAT TRACK PRIOR TO INSTALLATION IAW CRJ200 SRM 51-21-11 REV 39, CRJ200 SRM 51-25-06 REV 39, AND CRJ200 SRM 51-25-01 REV 39. WORK COMPLETED ON AERSALE WO #003718 CARD  #20351 CARD ID #1730727. CRS #4AER685B   N460AW TT: 39,075:32 TC: 37,789
